# SDR USAA950553

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69407654
- Condition: Corroded
- Location: Bs 312-372
- Part time: 27,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 60 INCH CORRODED AREA S-17L, BS 312-372 (FORWARD ENTRY DOOR SILL ANGLE).  REPAIRED PER SRM 51-10-1.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
